I know that there are many treatment options for my fibromyalgia symptoms but I just can't seem to do any of them such as the yoga and most of the medications that have been perscribed to me are too expensive for my budget. The most convient option for my busy schedule is to take a pill. I have borrowed a few tablets of adderall from a friend of mine and it did help me to be more productive and in less pain. Will my physician write me a perscription for adderall and is it expensive? I am so tired of taking naproxen but i suppose it is a must. Please advise!!
3 Jan 2011
It is never safe to take others meds but if it helped your doctor is going to want to know how you knew it would help and you will have to be honest with your doctor. I am on Cymbalta and that seems to help alot but it can be expensive some if you don't have insurance or if your insurance doesn't pay enough you can contact the info I have below and see if they can help or you can go to cymbalta.com here is the other info: Partnership for Presciption Assistance 1-888-477-2669 or www.PPARX.org good luck and hope you find some good relief Fybro is no fun, marjorie zych
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Adderall (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... interact with a different one that's in your file? such as adderall and cymbalta being taken together or adderall and lexapro.
2 answers • 2 Sep 2010
I take trazadone for sleep, Cymbalta for Fibromyalgia, and now Adderall for ADHD. At times if the nerve pain is really bad i take Neurotin too, and ...
2 answers • 9 Jun 2011
I was prescribed adderall ir 30mg twice daily. The 30mg is controlling my symptoms, but only lasting 2-3 hours at most. So if I switched to the XR, ...
2 answers • 9 Nov 2012
I've recently been in excruciating pain in all my joints & I've been tested for numerous things that may be causing it... however, my ...
1 answer • 17 May 2014